Author Index

A

  • Abbas, Sameer Annon Isometry groups of six-dimensional filiform nilmanifolds [Volume 12, Issue 2, 2023, Pages 67-80]

B

  • Ballester Bolinches, Adolfo Some group-theoretical approaches to skew left braces [Volume 12, Issue 2, 2023, Pages 99-109]
  • Bastos, Raimundo Advances on a construction related to the non-abelian tensor square of a group [Volume 12, Issue 2, 2023, Pages 111-121]

C

  • Camina, Alan R. Restrictions on sets of conjugacy class sizes in arithmetic progressions [Volume 12, Issue 1, 2023, Pages 27-34]
  • Camina, Rachel D. Restrictions on sets of conjugacy class sizes in arithmetic progressions [Volume 12, Issue 1, 2023, Pages 27-34]
  • Cavaleri, Matteo Gelfand pairs associated with the action of graph automaton groups [Volume 12, Issue 2, 2023, Pages 55-66]
  • Chen, Xiaoyou Solvable groups whose monomial, monolithic characters have prime power codegrees [Volume 12, Issue 4, 2023, Pages 223-226]

D

  • De Falco, Maria On some new developments in the theory of subgroup lattices of groups [Volume 12, Issue 3, 2023, Pages 153-162]
  • Delizia, Costantino On infinite anticommutative groups [Volume 12, Issue 1, 2023, Pages 21-26]
  • Di Domenico, Elena Ramification structures for quotients of multi-EGS groups [Volume 12, Issue 4, 2023, Pages 237-252]
  • Donno, Alfredo Gelfand pairs associated with the action of graph automaton groups [Volume 12, Issue 2, 2023, Pages 55-66]
  • Donoven, Casey R. Finite coverings of semigroups and related structures [Volume 12, Issue 3, 2023, Pages 205-222]
  • D’Angeli, Daniele Gelfand pairs associated with the action of graph automaton groups [Volume 12, Issue 2, 2023, Pages 55-66]

E

  • Esteban-Romero, Ramon Some group-theoretical approaches to skew left braces [Volume 12, Issue 2, 2023, Pages 99-109]

F

  • Figula, Agota Isometry groups of six-dimensional filiform nilmanifolds [Volume 12, Issue 2, 2023, Pages 67-80]

G

  • Gül, ┼×ükran Ramification structures for quotients of multi-EGS groups [Volume 12, Issue 4, 2023, Pages 237-252]

H

  • Herzog, Marcel New criteria for solvability, nilpotency and other properties of finite groups in terms of the order elements or subgroups [Volume 12, Issue 1, 2023, Pages 35-44]

J

  • Jiménez-Seral, Paz Some group-theoretical approaches to skew left braces [Volume 12, Issue 2, 2023, Pages 99-109]

K

  • Kappe, Luise-Charlotte Finite coverings of semigroups and related structures [Volume 12, Issue 3, 2023, Pages 205-222]
  • Kaya, Burak Existentially and $kappa$-existentially closed groups [Volume 12, Issue 1, 2023, Pages 45-54]
  • Kurdachenko, Leonid A. On the automorphism groups of some Leibniz algebras [Volume 12, Issue 1, 2023, Pages 1-20]
  • Kurdachenko, Leonid A. On pairs of antagonistic subgroups and theirs influence on the structure of groups [Volume 12, Issue 2, 2023, Pages 81-98]
  • Kuzucuo─člu, Mahmut Existentially and $kappa$-existentially closed groups [Volume 12, Issue 1, 2023, Pages 45-54]

L

  • Lewis, Mark L. Solvable groups whose monomial, monolithic characters have prime power codegrees [Volume 12, Issue 4, 2023, Pages 223-226]
  • Longobardi, Patrizia New criteria for solvability, nilpotency and other properties of finite groups in terms of the order elements or subgroups [Volume 12, Issue 1, 2023, Pages 35-44]
  • Longobardi, Patrizia On pairs of antagonistic subgroups and theirs influence on the structure of groups [Volume 12, Issue 2, 2023, Pages 81-98]

M

  • Maj, Mercede New criteria for solvability, nilpotency and other properties of finite groups in terms of the order elements or subgroups [Volume 12, Issue 1, 2023, Pages 35-44]
  • Maj, Mercede On pairs of antagonistic subgroups and theirs influence on the structure of groups [Volume 12, Issue 2, 2023, Pages 81-98]
  • McDonough, Thomas P. Minimal determining sets for certain $W$-graph ideals [Volume 12, Issue 3, 2023, Pages 123-151]
  • Midoune, Noureddine Trilinear alternating forms and related CMLs and GECs [Volume 12, Issue 4, 2023, Pages 227-235]
  • Monetta, Carmine Advances on a construction related to the non-abelian tensor square of a group [Volume 12, Issue 2, 2023, Pages 111-121]
  • Musella, Carmela On some new developments in the theory of subgroup lattices of groups [Volume 12, Issue 3, 2023, Pages 153-162]

N

  • Nicotera, Chiara On infinite anticommutative groups [Volume 12, Issue 1, 2023, Pages 21-26]

O

  • Otal, Javier On pairs of antagonistic subgroups and theirs influence on the structure of groups [Volume 12, Issue 2, 2023, Pages 81-98]

P

  • Pallikaros, Christos A. Minimal determining sets for certain $W$-graph ideals [Volume 12, Issue 3, 2023, Pages 123-151]
  • Pérez-Calabuig, Vicent Some group-theoretical approaches to skew left braces [Volume 12, Issue 2, 2023, Pages 99-109]
  • Pypka, Aleksand A. On the automorphism groups of some Leibniz algebras [Volume 12, Issue 1, 2023, Pages 1-20]

R

  • Rakdi, Mohamed Anouar Trilinear alternating forms and related CMLs and GECs [Volume 12, Issue 4, 2023, Pages 227-235]

S

  • Sala, Massimiliano A survey on the group of points arising from elliptic curves with a Weierstrass model over a ring [Volume 12, Issue 3, 2023, Pages 177-196]
  • Schneeberger, Grégoire A Cheeger-Buser-type inequality on CW complexes [Volume 12, Issue 3, 2023, Pages 197-204]
  • Stocka, Agnieszka Irredundant families of maximal subgroups of finite solvable groups [Volume 12, Issue 3, 2023, Pages 163-176]
  • Subbotin, Igor Y. On the automorphism groups of some Leibniz algebras [Volume 12, Issue 1, 2023, Pages 1-20]

T

  • Taufer, Daniele A survey on the group of points arising from elliptic curves with a Weierstrass model over a ring [Volume 12, Issue 3, 2023, Pages 177-196]
  • Thillaisundaram, Anitha Ramification structures for quotients of multi-EGS groups [Volume 12, Issue 4, 2023, Pages 237-252]

V

  • Villanis Ziani, Dario Profinite just infinite residually solvable Lie algebras [Volume 12, Issue 4, 2023, Pages 253-264]

Y

  • Yamaguchi, Naoya Remark on Laquer's theorem for circulant determinants [Volume 12, Issue 4, 2023, Pages 265-269]
  • Yamaguchi, Yuka Remark on Laquer's theorem for circulant determinants [Volume 12, Issue 4, 2023, Pages 265-269]